# SDR DALA2016012400588

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BETWEEN BS 218-589, RBL 54.  CORROSION DAMAGE ON MAIN CABIN SEAT TRACK, RBL 54, STA 218-589.  FOUND OUT OF LIMITS, ORIGINAL THICKNESS .100", MATERIAL LOSS .042", MATERIAL REMAINING .058" IAW SRM 53-20-52.  REPLACED SEAT TRACK IAW SRM 51-41-01 AND DWG 5930547, REV CZ.
